# SDR AWXA0001117

- Difficulty date: December 20, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6549505
- Condition: Dented
- Location: Rt Ib Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT IB FOREFLAP LOWER SKIN SURFACE AT WBL 120. DENT OUT OF LIMITS IAW SRM 57-53-02; REMOVED DAMAGED SKIN; CLEANED AREA; FABED REPAIR PARTS; HF/ALODINED AND APPLIED BONDING PRIMER TO BOND SURFACES; INSTALLED REPAIR PARTS WITH METAL TO METAL HOT BOND REPAIR; CURED AT 225-250 DEGREES FOR 90 MIN.
